## DOMESTIC VIOLENCE COORDINATING COUNCIL OF MONTEREY COUNTY MEETING AGENDA

**DATE:** May 27, 2015 **TIME**: 3:30 P.M.

PLACE: DSES: The Quadrangle, 1000 S. main St., Suite 302.

**2015 GOAL:** Partner agencies and representatives will improve interagency communication and support

to increase and improve services to survivors and their significant others.

3:30-5:00 PM Estimated Time

1. Introduction 3:30 - 3:40 PM

a. Call to order and introductions of members' positions on the council and role in their agencies.

- b. Amendments to the 5/27/2015 DVCC Meeting Agenda.
- c. Approval of the 5/27/2015 DVCC Meeting Agenda.
- d. Amendments to the minutes for April 2015.
- e. Approval of the minutes for April 2015.
- f. Public comments and oral communications.

## 2. Education and information (20 minutes):

3:40 - 4:20 PM

a. Anab Mohammed

## 3. Working Group Reports Outs:

4:20 - 4:30 PM

Each committee will take 5-10 minutes to discuss progress, next steps, and what they
would like to report.

South County Liaison	Conference/Education  P. Diksa A. Mohammed M. Hostetler
Victim/Medical  V. Barnes A. Kaelin V. Elmore	Virtual Family Justice  S. Goldman K. McAllister M. Luther P. Patterson J. Teeter

- b. Report to the entire what steps they will take from the May to June meeting to work toward the decided upon <u>objectives of the committee</u> and to develop activities and benchmarks of success.
  - i. Executive Committee
  - ii. South County Liaison Committee
  - iii. Conference and Education Committee
  - iv. Victim/Medical Committee

v. Virtual Family Justice Committee

4. Action Items: 4:30 - 4:40 PM

- a. Facilitated brainstorming of documentaries to show at the 2015 DVCC Conference
  - i. Suggested so far:
    - 1. Private Violence
    - 2. <u>It Happened Here</u>
    - 3. The Hunting Ground
    - 4. A Path Appears
  - ii. Discussion: Can any decisions regarding the content of the conference be made at this time?
- 5. New Business: 4:40 4:45 PM
- 6. Old Business: 4:45 4:50 PM
  - a. Fill vacancies
    - i. District 1 and 2
    - ii. Education
    - iii. Latino Network
  - b. Human Trafficking Updatec. Videos for useDaSilvaP. Patterson
  - d. Community/tabling events
- 7. Information Sharing/Discussion 4:50 5:00 PM
- 8. Correspondence
- 9. Next meeting: May 20, 2015